# SDR EY2R9600618

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421
- Propeller: Mcauly 3FF32C501
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: P501459401
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE INTERNAL DAMAGE & CORR
